# SDR SWIA200413540

- Difficulty date: July 1, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,947 hours, 14,961 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 509612
- Part serial: 595
- Condition: Smoke
- Location: Cabin
- Part time: 9,057 hours, 13,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM FLIGHT ATTENDANT`S HANDSET.  REMOVED AND REPLACED FLIGHT ATTENDANT'S HANDSET.
